advertisement
Question
Posted by: Butterfly | 2007/04/24

sweetner?

I just read in the HG that sweetner cause weight GAIN instead of weight loss (the reason I am drinking sweetner)
I basically NEVER put sugar in my coffee, tea or food or breakfast cereal, always use sweetner for years now...... !!
I am totally overweight and was so shocked reading this....
How true is it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Butterfly
I must admit that I have not read the article you refer to. Seeing that artificial sweeteners do not contain any kilojoules I find this theory hard to believe. If you battle with overweight then it may help for you to consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will assess your diet and advise if you need to have tests for insulin resistance, etc, and give you a diet prescription worked out for your specific needs. Also keep in mind that aerobic exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 or more minutes a day
will assist with weight loss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: bUTTERFLY | 2007/04/25

Here is the little piece in the health section of HG:
"Avoid sweetners. The American Cancer Ass. found that people that use sweetners regularly, rather picks up weight than loosing it. The sweetners apparently increases your appetite and slows down your digestive system"

Reply to bUTTERFLY
Posted by: Karen | 2007/04/24

Cant imagine that is true, but do make sure you do NOT use a sweetener with *Aspartamine in it !

Reply to Karen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement